# SDR C77A20130627017

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 15,682 hours, 8,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Part number: 17039320003
- Condition: Worn
- Location: Lt Wing Le
- Part time: 15,682 hours, 8,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK 2A,  WORN OUT OF LIMITS IAW SRM 57-52-03, TABLE 101.  R & R LT INBD FLAP TRACK 2A IAW AMM 57-54-25.
